Citation: dryltrippr. "Serious Long-term Effects: An Experience with Diphenydramine (exp66781)". Erowid.org. Feb 13, 2008. erowid.org/exp/66781
To start off, I am 15 years old and have had A LOT of exp. with diphenydramine (benadryl). I have been tripping on it for a little over 2 years. I started off lightly, I would take 4-10 25mg benadryls about once every other week. I discovered that I liked it, a lot. It's something different, undescribable, it just literally takes me to another world.
In the past year I have been taking benadryl like a heroin addict. I have probably not went more than 2 weeks without tripping in the past year. I usually now take 12-20 dryls every other night or so.
I remember my doctor telling me about tumors from benadryl over long-term use. I recently (past 2 or 3 months) have been experiencing weird side effects. Like messed up vision, hearing, random muscle spasms, EXTREME tiredness and EXTREME boredom/paranoia. Earlier today I was researching signs of tumors and I have almost (if not every) sign. I am extremely scared.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.